So around Jan 11th I had sexual intercourse and took a Plan B. My period came maybe a few days early (Jan 15) , with light spotting and everything feeling like a normal period. My normal periods happen around the 20th of every month. After a few days I had sexual intercourse again and my partner did not pull out in time. I use an app and it said I was a few days into ovulation (but considering I the plan B and early period I don't know how right the app is on when I was actually ovulating). A little frustrated I took a Plan B again the next day. *Yes I know this isn't a replacement for birth control, I'm aware I should use condoms* ... Immediately a few days after I took the 2nd pill (Jan 26) I was bleeding. At the time I assumed it was just a early period but after reading online today I know Plan B can cause "withdrawal bleeding". It was very different from a period with consistently, was not as heavy and even felt different, and lasted 3 days. Yesterday I started feeling dizzy and pain in my lower abdomen that is hard for me to describe. Also headaches. This could be totally something else but after reading many posts I wanted to know the possibility of pregnancy. I've read so many different posts on odd occurrences. Also my sickness is not imagined since I wasn't even thinking of being pregnant until someone asked if that's what it was. Also do not tell me it's impossible to bleed and not be pregnant because that happens, also withdrawal bleeding is not the same as a normal period. Oh! I could not be pregnant before because both sexual acts were the other two that happened. I did have sexual intercourse Feb 3rd and 4th but that's just for addition info. Really I'm just looking for someone with knowledge or experience in this area.
Apps are just a rough guide to when you're fertile.
To know for sure you'd need to monitor your fertility signs each day.
Plan B works by delaying your ovulation until the sperm leaves your body. If you're already ovulating then it can't do that. You'd need one of the other methods of emergency contraceptives; either the other emergency pill called Ulipristal Acetate or to have an IUD fitted by a doctor. Either of those things can be effective if done within 5 days/120 hours of the unprotected sex.
You could certainly be bleeding & pregnant. Absolutely.
You aren't going to know when you're ovulating or having a true period for a good while, because of using Plan B. So dont rely on apps etc. That's if you're not pregnant.
Plan B is a huge dose of artificial hormone for your body to deal with. There are no studies on the long term effects of using it so frequently. What you are experiencing could likely be the effects of overdose, & you could have any symptoms that you'd get with a period or pregnancy or other hormonal change in your body.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 May 2018 • 2 answers
Updated 9 Aug 2015 • 1 answer
Updated 23 Nov 2016 • 2 answers
Updated 24 Aug 2016 • 3 answers
Updated 27 Aug 2018 • 1 answer